Test: NCLEX-RN

1.

A client has been taking daily doses of Paroxetine for 6 months and has asked for an information with the nurse about going off the medication. What should the nurse emphasize in the information session?

Taper the medication to avoid discontinuation syndrome

Advise the patient of probable weight gain after going off the medication

Stop taking the medication immediately, increase physical activity level for 2-3 weeks to counteract side effects

Urge the client to continue taking the medication until he consults a psychotherapist

1/10 questions

0%

Access results and powerful study features!

Take 15 seconds to create an account.
Start now! Create your free account and get access to features like:
  • Full length diagnostic tests
  • Invite your friends
  • Access hundreds of practice tests
  • Monitor your progress over time
  • Manage your tests and results
  • Monitor the progress of your class & students
By clicking Create Account you agree that you are at least 13 years old and you agree to the Varsity Tutors LLC Terms of Use and Privacy Policy.
Learning Tools by Varsity Tutors